| Model Number |
70900-01 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
A health care professional reported receiving a high adc reading of 87 mg/dl as compared to a laboratory reference reading of 20 mg/dl obtained within 10 minutes.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.
Additional Manufacturer Narrative
The reported meter was returned and investigated with retained test strips.The complaint was not confirmed and no new issues were observed.All results were within range specification and no errors were observed during control solution testing.
Event or Problem Description
Additional Manufacturer Narrative
Given no test strips were returned for investigation, retained test strip samples from the same lot reported by the customer (4c055h) were tested with control solution.All results were within the range specification and no errors were observed.The complaint is not confirmed.
Event or Problem Description
Additional Manufacturer Narrative
This serves as a correction report.(describe event or problem) was incorrectly documented in the initial mdr 30 day report, mdr follow up #1 and #2.The corrected plotted readings of 87 mg/dl and 21 mg/dl have been updated.
Event or Problem Description
A health care professional reported receiving a high adc reading of 87 mg/dl as compared to a laboratory reference reading of 21 mg/dl obtained within 10 minutes.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury or mistreatment associated with this event.